# SDR DALA13000030996

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 55,611 hours, 40,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY LIGHT AT ROW 34D INOPERATIVE.  R & R SEAT HARNESS AT SEAT 34D IAW MM.  OPS CHECKS GOOD.
